# SDR ABXA20161106170

- Difficulty date: November 6, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 75,234 hours, 35,604 cycles
- Engine: Ge CF680A2
- Engine time: 74,458 hours, 35,529 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, THERE WAS A COMPRESSOR STALL AND LOSS OF THRUST FROM THE LEFT ENGINE. ON THE GROUND, THE EGT INCREASED TO 700 DEGREES AFTER ROLLOUT AND THE ENGINE WAS SHUT DOWN. THE AIRPLANE WAS GROUNDED AND A MAXIMUM POWER ASSURANCE TEST WAS PERFORMED IAW AMM 71-00-00. ALL PARAMETERS WERE NORMAL. A VISUAL AND BORESCOPE INSPECTION WAS PERFORMED ON THE LOW PRESSURE COMPRESSOR, HIGH PRESSURE COMPRESSOR, COMBUSTOR, NOZZLE GUIDE VANES, HIGH PRESSURE TURBINE, AND LOW PRESSURE TURBINE. NO DEFECTS OR DAMAGE WAS FOUND. THE CAUSE OF THE POWER LOSS WAS NOT DETERMINED.
